Strong maximal operator and singular integral operators in weighted Morrey spaces on product domains

Research output: Contribution to journalArticles

Abstract

We introduce the Morrey spaces on product domains and extend the boundedness of strong maximal operator and singular integral operators on product domains to Morrey spaces. Copyright © 2016 WILEY-VCH Verlag GmbH & Co. KGaA, Weinheim.
Original languageEnglish
Pages (from-to)2629-2640
JournalMathematische Nachrichten
Volume290
Issue number16
Early online dateDec 2016
DOIs
Publication statusPublished - 2017

Citation

Ho, K.-P. (2017). Strong maximal operator and singular integral operators in weighted Morrey spaces on product domains. Mathematische Nachrichten, 290(16), 2629-2640. doi: 10.1002/mana.201500429

Fingerprint Dive into the research topics of 'Strong maximal operator and singular integral operators in weighted Morrey spaces on product domains'. Together they form a unique fingerprint.